# SDR AALA20130211021

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 61,640 hours, 16,638 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 61,639 hours, 16,638 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT SPAR UPPER CAP AT IRSS 184, LEFT WHEEL WELL.  ACCOMPLISHED REPAIR PER EA B757-57-028228.
